Problems of Existence and Uniqueness in Nonlinear Rational Expectations Models
Stephen McCafferty and
Econometrica, 1980, vol. 48, issue 5, 1313-17
References: Add references at CitEc
Citations: View citations in EconPapers (29) Track citations by RSS feed
Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819800 ... O%3B2-S&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:48:y:1980:i:5:p:1313-17
Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues
Access Statistics for this article
Econometrica is currently edited by Guido Imbens
More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().